# SDR DXTA2024022110954

- Difficulty date: February 18, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N649QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0195
- Aircraft time: 5,230 hours, 3,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 008604
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: FLOOR LIGHS AT SEAT 5&8, OVERHEAD LIGHT AT SEAT 7 AND RIGHT OVER WING LIGHT INOP //SIGNOFF// REMOVED AND REPLACED #2 EMER BATTERY PACK IN ACCORDANCE WITH CE680A AMM 33-50-06. PERFORMED SATISFACTORY OPERATIONAL TEST OF THE EMER LIGHTING SYSTEM. NO FURTHER DEFECTS NOTED.
